Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from yeast infections, itching. Taking flucanzole, monistat. Treatment for infection?

Hi I recently went to my doctor and was told that I have a yeast infection so she gave me a flucanzole pill prescription and told me to get monistat 7 but to take it only 5 is going to be the last day im supposed to take it but I ve been itching...when I pee in the morning I sometimes pee out the cream and also happens sometimes at night. Is it not being affective? Or does that mean its working? Please help and thank you.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

It is possible that you need to take a longer dosage or need stronger medication. Once this dosage is over, see your doctor again for a follow up and ask him to run a culture test to find out whether the infection is gone or not.

I hope this answered your question.
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor